MAUDE Adverse Event Report: DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT

DENTIUMUSA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3812MLC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3812mlc was removed on (b)(6) 2019 due to failure to osseointegrate 7 months and 19 days after implantation.The patient has no significant medical history.The doctor noted local infection during explantation.The patient has recovered without complications.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress CA 90630
MDR Report Key9541008
Report Number3005503242-2019-00195
Device Sequence Number19418271
Product Code DZE
UDI-Device IdentifierD755FX3812MLC0
UDI-PublicD755FX3812MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Model NumberFX3812MLC
Device Catalogue NumberFX3812MLC
Device Lot NumberE09QB173S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR